# SDR WX0A2015012672373

- Difficulty date: January 19, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT 7DEF WEAK OUTPUT.  RESTORED EMER BATTERY PACK AT 7DEF IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
